Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What can I do to avoid having stomach cramps, bloating with my incoming periods ?

I may seem to have some stomach issues related to my incoming period for the last couple of months. I talked to my doctor about it, and she thinks it may related to my peri menopause . What can I do/take naturally to reduce or avoid having stomach cramps , bloating , and the strong need of moving my bowels (once a day)? I also start feeling anxious when I feel this way...
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
You should drink a lot of water and avoid hot and humid climates. Lessen your intake of caffeine and eat lots of salads and fruits. Include nuts especially walnuts in your daily diet and increase intake of soy proteins. Take care. In case you have other questions you can contact me on health care magic.
Dr Manisha jain.
Answered: Sat, 10 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor